# SDR DALA2015012000442

- Difficulty date: January 16, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 65,435 hours, 48,921 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE EMERGENCY LIGHTS AT 24DE TO BE INOPERATIVE.  MAINTENANCE REPLACED THE PIGTAIL LIGHT ASSEMBLY AT SEAT 20DE AND THE OPS CHECK WAS GOOD.
